This paper considers a compound risk model, in which the individual claim sizes and their inter-arrival times can be arbitrarily dependent. We mainly investigate the claim sizes are extended negatively dependent. When the claim sizes have consistently-varying-tailed distributions, we obtain precise large deviations of the aggregate amount of claims in the above dependent compound risk model.
Citation: Weiwei Ni, Chenghao Xu, Kaiyong Wang. Estimations for aggregate amount of claims in a risk model with arbitrary dependence between claim sizes and inter-arrival times[J]. AIMS Mathematics, 2022, 7(10): 17737-17746. doi: 10.3934/math.2022976
This paper considers a compound risk model, in which the individual claim sizes and their inter-arrival times can be arbitrarily dependent. We mainly investigate the claim sizes are extended negatively dependent. When the claim sizes have consistently-varying-tailed distributions, we obtain precise large deviations of the aggregate amount of claims in the above dependent compound risk model.
[1] |
A. Aleškevičienė, R. Leipus, J. Šiaulys, Tail behavior of random sums under consistent variation with applications to the compound renewal risk, Extremes, 11 (2008), 261–279. https://doi.org/10.1007/s11464-013-0350-6 doi: 10.1007/s11464-013-0350-6
![]() |
[2] |
X. Bi, S. Zhang, Precise large deviation of aggregate claims in a risk model with regression-type size-dependence, Stat. Probabil. Lett., 83 (2013), 2248–2255. https://doi.org/10.1016/j.spl.2013.06.009 doi: 10.1016/j.spl.2013.06.009
![]() |
[3] |
D. B. H. Cline, G. Samorodnitsky, Subexponentiality of the product of independent random variables, Stoch. Proc. Appl., 49 (1994), 75–98. https://doi.org/10.1016/0304-4149(94)90113-9 doi: 10.1016/0304-4149(94)90113-9
![]() |
[4] |
Y. Chen, K. C. Yuen, Precise large deviations of aggregate claims in a size-dependent renewal risk model, Insur. Math. Econ., 51 (2012), 457–461. https://doi.org/10.1016/j.insmatheco.2012.06.010 doi: 10.1016/j.insmatheco.2012.06.010
![]() |
[5] |
Y. Chen, W. Zhang, C. Su, Precise large deviations for generalized dependent compound renewal risk model with consistent variation, Front. Math. China, 9 (2014), 31–44. https://doi.org/10.1007/s11464-013-0350-6 doi: 10.1007/s11464-013-0350-6
![]() |
[6] |
Y. Chen, T. White, K. C. Yuen, Precise large deviations of aggregate claims with arbitrary dependence between claim sizes and waiting times, Insur. Math. Econ., 97 (2021), 1–6. https://doi.org/10.1016/j.insmatheco.2020.12.003 doi: 10.1016/j.insmatheco.2020.12.003
![]() |
[7] | P. Embrechts, C. Klüppelberg, T. Mikosch, Modelling extremal events: For insurance and finance, Springer, Berlin, 1997. https://doi.org/10.1023/A:1009990003413 |
[8] |
H. Guo, S. Wang, C. Zhang, Precise large deviations of aggregate claims in a compound size-dependent renewal risk model, Commun. Stat.-Theor. M., 46 (2017), 1107–1116. https://doi.org/10.1080/03610926.2015.1010011 doi: 10.1080/03610926.2015.1010011
![]() |
[9] |
D. G. Konstantinides, F. Loukissas, Large deviations for consistently varying-tailed distribution in the compound renewal risk model, Lit. Math. J., 50 (2010), 391–400. https://doi.org/10.1007/s10986-010-9094-0 doi: 10.1007/s10986-010-9094-0
![]() |
[10] |
D. G. Konstantinides, F. Loukissas, Precise large deviations for sums of negatively dependent random variables with common long-tailed distributions, Commun. Stat.-Theor. M., 40 (2011), 3663–3671. https://doi.org/10.1080/03610926.2011.581186 doi: 10.1080/03610926.2011.581186
![]() |
[11] |
L. Liu, Precise large deviations for dependent random variables with heavy tails, Stat. Probabil. Lett., 79 (2009), 1290–1298. https://doi.org/10.1016/j.spl.2009.02.001 doi: 10.1016/j.spl.2009.02.001
![]() |
[12] |
Q. Tang, C. Su, T. Jiang, J. Zhang, Large deviations for heavy-tailed random sums in compound renewal model, Stat. Probabil. Lett., 52 (2001), 91–100. https://doi.org/10.1016/S0167-7152(00)00231-5 doi: 10.1016/S0167-7152(00)00231-5
![]() |
[13] |
K. Wang, L. Chen, Precise large deviations for the aggregate claims in a dependent compound renewal risk model, J. Inequal. Appl., 257 (2019), 1–25. https://doi.org/10.1186/s13660-019-2209-1 doi: 10.1186/s13660-019-2209-1
![]() |
[14] |
K. Wang, Y. Cui, Y. Mao, Estimates for the finite-time ruin probability of a time-dependent risk model with a Brownian perturbation, Math. Probl. Eng., 2020 (2020), 1–5. https://doi.org/10.1155/2020/7130243 doi: 10.1155/2020/7130243
![]() |
[15] |
B. Xun, K. C. Yuen, K. Wang, The finite-time ruin probability of a risk model with a general counting process and stochastic return, J. Ind. Manag. Optim., 18 (2022), 1541–1556. https://doi.org/10.3934/jimo.2021032 doi: 10.3934/jimo.2021032
![]() |
[16] |
Y. Yang, R. Leipus, J. Šiaulys, Precise large deviations for compound random sums in the presence of dependence structures, Comput. Math. Appl., 64 (2012), 2074–2083. https://doi.org/10.1016/j.camwa.2012.04.003 doi: 10.1016/j.camwa.2012.04.003
![]() |
[17] |
Y. Yang, K. Wang, J. Liu, Z. Zhang, Asymptotics for a bidimensional risk model with two geometric Lévy price processes, J. Ind. Manag. Optim., 15 (2019), 481–505. http://dx.doi.org/10.3934/jimo.2018053 doi: 10.3934/jimo.2018053
![]() |
[18] | Z. Zhou, C. Chen, J. He, S. Wang, Precise large deviations of a compound renewal risk model with regression-type size-dependence structure (in Chinese), J. Univ. Sci. Technol. China, 46 (2016), 908–911. |